# SDR MZZA98263

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 65178812
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 956 - TKK - AFTER TAKEOFF FROM TKK WHEN MLG WAS RAISED, ALL LIGHTS WENT OUT INDICATING THE GEAR UP AND LOCKED.  SHORTLY AFTER THE RIGHT MLG RED LIGHT CAME ON INDICATING NOT UP AND LOCKED.  UPON VISUAL INSPECTION, RIGHT GEAR WAS NOTED TO BE ALL THE WAY DOWN.  SHORTLY AFTER, FLIGHT CREW NOTED SOME CLICKING NOISE ON C/B PANEL (RELAYS) AND GEAR CAME ALL THE WAY UPLIGHTS WENT OUT.  MX REMOVED AND REPLACED RT MLG LOCK SEQUENCE VALVE PER MM 32-32-31.  SYSTEM LEAK AND OPS CHECKED OK ON 6 LANDING GEAR EXTEND AND RETRACT CYCLES.  ALSO, ALL INDICATION LIGHTS CHECKED OK IN EXTEND RETRACT OFF GEAR LEVER POSITIONS.  (M)
